# SDR C2XA07TY037

- Difficulty date: July 14, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 13,422 hours, 10,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521687008
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT FRAME 15 AND STRINGER 20L.  CUT OUT DAMAGED SECTION OF STRINGER, DRILLED AND INSTALLED REPAIR IAW EMB SRM 53-00-03 AND 51-40-02.  AIRCRAFT STILL IN C-CHECK.
